# SDR SWAA2014042827390

- Difficulty date: April 3, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,741 hours, 52,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545409317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED BETWEEN BS 663 TO BS 670, RBL 24.5+12.  R & R CHANNEL IAW EO & EA.
